Stores Found
Sale
$ 2.99 / Each
Save $0.50 / Each Regular $ 3.49 / Each
Save $ 0.50 / Each Regular $ 3.49 / Each
Price good through 12/14/2019
Success In Stock at Your Store
Please enter increments of 1.0
Product Description

Compare to Advil® active ingredient. Ibuprofen Tablets 200 mg active ingredient is 200 mg of ibuprofen, a pain reliever/fever reducer and nonsteroidal anti-inflammatory drug (NSAID) for adults and children 12 years and over. These coated tablets tempora...

View Details